# SDR SWAA2021071646361

- Difficulty date: January 11, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Elongated
- Location: Bs 767 S25l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE STRAP LOCATED BS767 AND BETWEEN STR25L TO STR25R AT AFT CARGO COMPARTMENT / REPLACED STRAP (BAC1505-100581; 7075-T6511; PO 2021-108061) AND FASTENERS LOC ON BS 767 AND BTW STR 25L TO STR 25R IN AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 SRM B737-700 51-40-02 SRM B737-700 53-60-53-01-2 AND DWG # 146A9401 SHEET 1 REV 'C'
